Pointwise convergence of Walsh-Fourier series of vector-valued functions

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Hytönen, Tuomas P.
dc.contributor.author Lacey, Michael T.
dc.date.accessioned 2019-11-19T09:54:01Z
dc.date.available 2019-11-19T09:54:01Z
dc.date.issued 2018
dc.identifier.citation Hytönen , T P & Lacey , M T 2018 , ' Pointwise convergence of Walsh-Fourier series of vector-valued functions ' , Mathematical Research Letters , vol. 25 , no. 2 , pp. 561–580 . https://doi.org/10.4310/MRL.2018.v25.n2.a11 en
dc.identifier.issn 1073-2780
dc.identifier.other PURE: 121877400
dc.identifier.other PURE UUID: 3e75eee3-6316-4799-9c2d-4ebb1705e42e
dc.identifier.other Scopus: 85049873816
dc.identifier.other WOS: 000437984600011
dc.identifier.uri http://hdl.handle.net/10138/307037
dc.description.abstract We prove a version of Carleson’s Theorem in the Walsh model for vector-valued functions: For 1<p<∞, and a UMD space Y, the Walsh–Fourier series of f∈Lp(0,1;Y) converges pointwise, provided that Y is a complex interpolation space Y=[X,H]θ between another UMD space X and a Hilbert space H, for some θ∈(0,1). Apparently, all known examples of UMD spaces satisfy this condition. en
dc.format.extent 20
dc.language.iso eng
dc.relation.ispartof Mathematical Research Letters
dc.rights en
dc.subject 111 Mathematics en
dc.title Pointwise convergence of Walsh-Fourier series of vector-valued functions en
dc.type Article
dc.description.version Non Peer reviewed
dc.identifier.doi https://doi.org/10.4310/MRL.2018.v25.n2.a11
dc.type.uri info:eu-repo/semantics/other
dc.type.uri http://purl.org/eprint/status/NonPeerReviewed
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
1202.0209.pdf 229.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record